Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I went on Accutane for almost seven months, and it sucked. Extreeme dry flaky skin, regardless of moisturizer, red red face, (which still hasn't totally faded), and not being able to go out in the sun. Bah! And now, little over two months since I got off it, I notice that I have little pimples forming all around my nose! Booo! This was a huge problem area for me before, and I was worried that they would return here. I still have stupid redmarks from being on Tane, as well! Sometimes, it's just not fair.

Thanks for listening.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×